MAUDE Adverse Event Report: JJGC S.A. GM HELIX IMPLANT 7.0X10; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM HELIX IMPLANT 7.0X10; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.1060
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 19.On 2024-01-09, non-osseointegration was verified.The device was fo(rwarded to the manufacturer.At the event the patient experienced: infection and pain.No further patient complications were reported.

Brand Name
GM HELIX IMPLANT 7.0X10
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key18858563
Report Number0001222315-2024-005869
Device Sequence Number16970706
Product Code DZE
UDI-Device Identifier07899878044482
UDI-Public07899878044482
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/07/2024
Report Date (Section F) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2026
Device Catalogue Number109.1060
Device Lot NumberFGT68
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/07/2024
Device Age34 MO
Event Location Other
Date Report to Manufacturer02/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale